# SDR FDEA201106282480

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 70750090C
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STRINGER CORRODED AND GOUGED AT STA 1460 TO 1470, STR 29R REMOVED STRINGER STA 1460 THRU 1490 STR 29R IAW SRM 51-40-02, REMOVED GOUGES   AND CORROSION IAW SRM 51-10-02 CHECKED LIMITS OF BLENDED AREA L= .60, W= .50, D= .050   ORIGINAL MATERIAL .090 AFTER REMAINING MATERIAL .040 OUT OF LIMITS IAW SRM 53-00-03   FIG 101, DET II.  REPAIRED STRINGER AT STA 1460 TO 1490, STR-29R IAW SRM 53-00-03 REPAIR 2.  INSTALLED REPAIR STRINGER PN FX-SRM 53-00-07-1 AND REPAIR HAT CHANNEL FILLER PN FX-SRM 53-00-07-2.  MAJOR REPAIR.
